Multiple positive solutions to a singular boundary value problem for a superlinear Emden-Fowler equation: Degenerate and Singular PDEs and Phenomena in Analysis and Mathematical Physics
Saved in:
Published in: | Journal of mathematical analysis and applications 2009, Vol.352 (1), p.259-270 |
---|---|
Main Author: | |
Format: | Article |
Language: | English |
Subjects: | |
Online Access: | Get full text |
Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
Summary: | |
---|---|
ISSN: | 0022-247X 1096-0813 |